Alert archive / Alabama / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 101, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 15, 2022, 8:02 PM CDT for Lee County, Macon County, Tallapoosa County, Alabama. It was in force for 43 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2022, 8:02 PM CDT (01:02 UTC)
- Expired
- Jun 15, 2022, 8:45 PM CDT
- In force
- 43 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lee County, AL, Macon County, AL, Tallapoosa County, AL
The radar
The Maxwell AFB radar (KMXX), 6 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 8:04 PM CDT | HAIL 1 | 4 Sse Loachapoka, AL | REPORTED ON SOCIAL MEDIA. |
| Jun 15, 8:15 PM CDT | TSTM WND DMG | Loachapoka, AL | TREES BLOWN DOWN, POWER OUTAGES. |
| Jun 15, 8:39 PM CDT | TSTM WND DMG | 1 Ne Liberty City, AL | TREES BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 7:28 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 1.0 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2837 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 1500 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
425
WUUS54 KBMX 160102
SVRBMX
ALC081-087-123-160145-
/O.NEW.KBMX.SV.W.0101.220616T0102Z-220616T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
802 PM CDT Wed Jun 15 2022
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Northwestern Lee County in east central Alabama...
Northeastern Macon County in southeastern Alabama...
Southeastern Tallapoosa County in east central Alabama...
* Until 845 PM CDT.
* At 802 PM CDT, a severe thunderstorm was located near Tuskegee
National Forest, or near Auburn, moving west at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Auburn, Tuskegee, Tallassee, Notasulga, Franklin, Waverly, Martin
Dam, Liberty City, Reeves Airport, Auburn University, Tallapoosa
City, Tuskegee National Forest, Southern Lake Martin, Loachapoka,
Yates Dam, I 85 Rest Area, Uphapee Creek, Chewacla State Park,
Roxana and Reeltown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3247 8546 3247 8587 3248 8585 3248 8588
3250 8589 3265 8589 3268 8591 3270 8591
3272 8589 3273 8589 3273 8547
TIME...MOT...LOC 0102Z 091DEG 16KT 3255 8556
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
89^GSatterwhite1 follow-up statement
030
WWUS54 KBMX 160116
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
816 PM CDT Wed Jun 15 2022
ALC081-087-123-160145-
/O.CON.KBMX.SV.W.0101.000000T0000Z-220616T0145Z/
Lee AL-Macon AL-Tallapoosa AL-
816 PM CDT Wed Jun 15 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHWESTERN LEE...NORTHEASTERN MACON AND SOUTHEASTERN TALLAPOOSA
COUNTIES...
At 816 PM CDT, severe thunderstorms were located along a line
extending from Lake Tuskegee to near Waverly, moving west at 20 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Auburn, Tuskegee, Tallassee, Notasulga, Franklin, Waverly, Martin
Dam, Liberty City, Reeves Airport, Auburn University, Tallapoosa
City, Tuskegee National Forest, Southern Lake Martin, Loachapoka,
Yates Dam, I 85 Rest Area, Uphapee Creek, Chewacla State Park, Roxana
and Reeltown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3247 8546 3247 8587 3248 8585 3248 8588
3250 8589 3265 8589 3268 8591 3270 8591
3272 8589 3273 8589 3273 8547
TIME...MOT...LOC 0116Z 092DEG 17KT 3244 8565 3268 8565
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
89^GSatterwhiteWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:59 PM CDT, 4 hours 3 minutes earlier.
Area forecast discussion, Jun 15, 3:59 PM CDT, 4 hours 3 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 359 PM CDT Wed Jun 15 2022 .SHORT TERM... /Updated at 1154 AM CDT Wed Jun 15 2022/ High pressure will remain over the southeastern US...with easterly low and mid level flow bringing plenty of warm and moist air to the state. This afternoon could see diurnally driven thunderstorms with the greatest chances in the southeastern half of the state where instability is a bit stronger. PW values are almost max for this time of year...and winds are weak throughout the low and mid levels. Instability is between 3500 and 4500 J/kg and lapse rates are steep. Strong storms are expected with a few of those storms possibly becoming severe if they can get enough forcing to tap into that instability. Main threats are damaging winds up to 60 mph and quarter size hail. With the amount of moisture and light winds...would expect flooding to be a threat as well...especially in any storms that move slowly or train over the same areas. Convection is expected to linger into the evening and early night...when an MCS type feature is shown by Models to make its way through the southern half of the state. This will keep chance precip in for the southeastern third of the area where there is higher confidence for this anticipated feature. Instabilities will similar to the afternoon Wednesday with high PW values again. The only slight difference is that winds in the midlevels will be slightly stronger. This will allow for a somewhat lower flooding threat with activity expected to move faster. Would expect strong storms with this MCS...though the severe threat should remain isolated. Thursday morning should see a break with no showers or thunderstorms expected until the afternoon when diurnally driven convection develops. The same setup remains with CAPE values around 4000 J/kg...light wind profiles...and PW values max for this time of year. A few of the thunderstorms could be strong to severe with damaging downburst winds and quarter size hail as the main threat. High temperatures today will be in the mid to upper 90s...with heat indices up to 106 or 107 in many places this afternoon. Tonight...low temperatures will be in the low to mid 70s. Thursday...high temperatures will be in the upper 90s...and with the amount of moisture in the air...heat indices will again be in the triple digits. A Heat Advisory will remain for today through tomorrow evening. 24 .LONG TERM... /Updated at 344 PM CDT Wed Jun 15 2022/ No major changes were made to the extended forecast. Except for Friday's low pops, ridging with rain free and hot conditions will continue to rule. Heat indices are higher for Friday which might suggest a heat warning instead of an advisory, but if rain chances do increase any with the front that may help some with these readings, but likely not above a large enough area to make a difference. 08 Previous long-term discussion: /Updated at 345 AM CDT Wed Jun 15 2022/ Friday through Tuesday. A prominent 500 mb ridge will retrograde to the Plains on Friday as trough deepens over the Northeast CONUS. Temperatures of 95 to 100 degrees and dewpoints in the 70s, will support strong to extreme instability with SBCAPE of 4500-6000 J/kg. A combination of height falls, a surface trough extending westward from the Carolinas, and a cold front moving in from the north, should support at least very isolated popcorn convection Friday afternoon. To our north in the Tennessee Valley, there is a slightly stronger signal for convection across model guidance within a zone of weak surface convergence. If this activity develops, the available instability will be supportive of organization and upscale growth into a southward moving cluster or MCS Friday afternoon and evening. POPs have been nudged upward to account for this potential. Northerly flow will advect a drier and somewhat cooler airmass southward on Saturday as a front moves through. Temperatures within near the surface trough across our southern counties may top out near 100 degrees. Though temperatures are still expected to reach the 90s on Sunday, the full effects of this drier airmass should be felt as dewpoints drop into the upper 50s to lower 60s. The 500 mb ridge is expected to shift from the Plains back to the eastern CONUS on Monday and Tuesday. Only slow moistening is expected as residual drier continental air circulates around the ridge. However, temperatures are expected to trend upward into the upper 90s by Tuesday. This could be the beginning of a widespread major heatwave with temperatures exceeding 100 degrees as we look beyond Tuesday. 87/Grantham && .AVIATION... 18Z TAF Discussion. Diurnally driven convection will develop through the late afternoon and remain through the early night. An MCS feature is expected to move through in the late evening as well. VFR conditions are expected unless a thunderstorm moves over a TAF site...where MVFR conditions will be likely. Have included a VCSH for now due to low confidence in exact coverage and timing of activity this afternoon. Tonight...mention for MVFR conditions will mainly be at KMGM and KTOI...the two sites that the predicted MCS has the greatest chance of impacting. 24 && .FIRE WEATHER... Hot and humid conditions persist today with light and variable 20 ft winds. A Heat Advisory remains in effect. Some showers and thunderstorms are expected again by late afternoon. Some could be strong to severe. Thereafter, little relief is expected with ongoing excessive heat conditions this week. This could continue into Friday, with only isolated showers and thunderstorms Thursday and Friday afternoons. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 72 96 73 99 72 / 40 30 10 20 20 Anniston 72 96 75 96 73 / 50 30 10 20 20 Birmingham 74 97 77 99 76 / 30 30 10 20 20 Tuscaloosa 75 98 76 99 76 / 20 30 20 20 20 Calera 74 95 77 97 76 / 40 30 20 20 30 Auburn 73 96 75 96 75 / 60 30 20 20 30 Montgomery 75 98 77 100 76 / 50 30 20 20 30 Troy 72 97 75 99 74 / 60 30 20 20 30 && .BMX WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 7 PM CDT Thursday for the following counties: Autauga...Barbour...Bibb...Blount...Bullock... Calhoun...Chambers...Cherokee...Chilton...Clay...Cleburne... Coosa...Dallas...Elmore...Etowah...Fayette...Greene...Hale... Jefferson...Lamar...Lee...Lowndes...Macon...Marengo...Marion... Montgomery...Perry...Pickens...Pike...Randolph...Russell... Shelby...St. Clair...Sumter...Talladega...Tallapoosa... Tuscaloosa...Walker...Winston. &&
Hazardous weather outlook, Jun 15, 3:59 AM CDT, 16 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 359 AM CDT Wed Jun 15 2022 ALZ011>015-017>050-161200- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 359 AM CDT Wed Jun 15 2022 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Excessive heat conditions will continue across Central Alabama today. Heat indices could rise up to 109 degrees at times. Strong to severe thunderstorms are possible across Central Alabama from 2 PM to 10 PM. Damaging wind gusts and hail are the main threats. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hot and humid conditions will continue across Central Alabama through Saturday. This combination will cause heat indices to reach 105 degrees or higher each afternoon. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may needed this afternoon and evening.
In the hours before
Special weather statement, Jun 15, 7:40 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Birmingham AL
740 PM CDT Wed Jun 15 2022
ALZ049-160130-
Pike AL-
740 PM CDT Wed Jun 15 2022
...A strong thunderstorm will impact portions of southern Pike County
through 830 PM CDT...
At 740 PM CDT, Doppler radar was tracking a strong thunderstorm over
Brundidge, moving west at 20 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Troy, Brundidge, Banks, Antioch, Troy University, Tennille, Tarentum,
Brundidge Municipal Airport, Hamilton Crossroads, Springhill, Mossy
Grove and Henderson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southeastern Alabama.
&&
LAT...LON 3185 8611 3179 8572 3171 8571 3169 8572
3165 8572 3163 8573 3162 8575 3162 8611
TIME...MOT...LOC 0040Z 091DEG 17KT 3171 8584
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
89^GSatterwhiteSpecial weather statement, Jun 15, 7:42 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Birmingham AL
742 PM CDT Wed Jun 15 2022
ALZ023-160115-
Tuscaloosa AL-
742 PM CDT Wed Jun 15 2022
...A strong thunderstorm will impact portions of southwestern
Tuscaloosa County through 815 PM CDT...
At 741 PM CDT, Doppler radar was tracking a strong thunderstorm near
Shelton State Community College, or 9 miles southwest of Tuscaloosa.
This storm was nearly stationary.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Southwestern Tuscaloosa, Moundville, Coker, Shelton State Community
College, Englewood, Ralph, Little Sandy, Taylorville, Fosters Boat
Landing, Hull, Palmore Park, Mound State Park, Fosters and Romulus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
west central Alabama.
&&
LAT...LON 3327 8773 3315 8752 3300 8761 3301 8771
3302 8771 3302 8775 3303 8783 3308 8783
TIME...MOT...LOC 0041Z 113DEG 3KT 3310 8765
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
25/OwenSpecial weather statement, Jun 15, 7:46 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Birmingham AL
746 PM CDT Wed Jun 15 2022
ALZ047-048-160130-
Lee AL-Russell AL-
746 PM CDT Wed Jun 15 2022
...A strong thunderstorm will impact portions of southeastern Lee and
Russell Counties through 830 PM CDT...
At 746 PM CDT, Doppler radar was tracking a strong thunderstorm near
Fort Benning/lawson Army Air Fld, or 9 miles south of Phenix City,
moving west at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Phenix City, Hurtsboro, Russell County Sports Complex, Uchee, Seale,
Ladonia, Hatchechubbe, Uchee Creek, Fort Mitchell, Ladonia Sports
Complex, Marvyn, Fort Mitchell Activity Center, Phenix Drag Strip and
Parkmanville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southeastern and east central Alabama.
&&
LAT...LON 3225 8492 3224 8491 3222 8493 3222 8497
3221 8498 3221 8542 3248 8544 3249 8499
3246 8500 3244 8497 3242 8496 3241 8498
3239 8497 3238 8499 3238 8497 3237 8499
3233 8501 3230 8494 3226 8489
TIME...MOT...LOC 0046Z 084DEG 15KT 3233 8503
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
89^GSatterwhiteSpecial weather statement, Jun 15, 7:54 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Birmingham AL
754 PM CDT Wed Jun 15 2022
ALZ021-029-160130-
Randolph AL-Cleburne AL-
754 PM CDT Wed Jun 15 2022
...A strong thunderstorm will impact portions of northwestern
Randolph and southeastern Cleburne Counties through 830 PM CDT...
At 754 PM CDT, Doppler radar was tracking a strong thunderstorm over
Morrison Cross Roads, or 10 miles north of Wedowee, moving west at 15
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Woodland, Morrison Cross Roads, Fosters Cross Roads, Corinth, Hollis
Crossroads, Newell, Micaville and Ofelia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
east central Alabama.
&&
LAT...LON 3331 8564 3332 8565 3332 8564 3333 8565
3357 8564 3355 8536 3337 8536
TIME...MOT...LOC 0054Z 084DEG 15KT 3346 8547
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
89^GSatterwhiteLocal storm report, Jun 15, 7:57 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
757 PM CDT WED JUN 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM TSTM WND DMG BLUFF PARK 33.40N 86.86W
06/15/2022 JEFFERSON AL BROADCAST MEDIA
TREES AND POWERLINES BLOWN DOWN.
&&
ASSpecial weather statement, Jun 15, 8:01 PM CDT, 1 minute before
Special Weather Statement
National Weather Service Birmingham AL
801 PM CDT Wed Jun 15 2022
ALZ037-045-047-160145-
Lee AL-Tallapoosa AL-Macon AL-
801 PM CDT Wed Jun 15 2022
...A strong thunderstorm will impact portions of northwestern Lee,
northeastern Macon and southeastern Tallapoosa Counties through 845
PM CDT...
At 801 PM CDT, Doppler radar was tracking a strong thunderstorm near
Tuskegee National Forest, or near Auburn, moving west at 20 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Auburn, Opelika, Tuskegee, Tallassee, Notasulga, Franklin, Waverly,
Liberty City, Auburn University, Tallapoosa City, Tuskegee National
Forest, Southern Lake Martin, Loachapoka, I 85 Rest Area, Uphapee
Creek, Chewacla State Park, Roxana and Reeltown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southeastern and east central Alabama.
&&
LAT...LON 3247 8546 3246 8585 3273 8585 3273 8544
TIME...MOT...LOC 0101Z 091DEG 17KT 3255 8556
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
89^GSatterwhiteThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:01 PM CDT | Special Weather Statement | BMX | Chambers, Randolph | 44 min |
| Jun 15, 7:09 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Randolph | 66 min |
| Jun 15, 7:12 PM CDT | Special Weather Statement | BMX | Hale | 33 min |
| Jun 15, 7:12 PM CDT | Severe Thunderstorm Warning | BMX | Barbour | 28 min |
| Jun 15, 7:16 PM CDT | Special Weather Statement | BMX | Lee | 44 min |
| Jun 15, 7:20 PM CDT | Severe Thunderstorm Warning | BMX | Hale, Tuscaloosa | 14 min |
| Jun 15, 7:36 PM CDT | Severe Thunderstorm Warning | BMX | Tallapoosa | 69 min |
| Jun 15, 7:40 PM CDT | Special Weather Statement | BMX | Pike | 50 min |
| Jun 15, 7:42 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 33 min |
| Jun 15, 7:45 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 26 min |
| Jun 15, 7:46 PM CDT | Special Weather Statement | BMX | Russell | 44 min |
| Jun 15, 7:51 PM CDT | Severe Thunderstorm Warning | BMX | Pike | 54 min |
| Jun 15, 7:54 PM CDT | Special Weather Statement | BMX | Randolph | 36 min |
| Jun 15, 8:01 PM CDT | Special Weather Statement | BMX | Macon | 44 min |
| Jun 15, 8:07 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Lee, Macon, Russell | 53 min |
| Jun 15, 8:10 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Randolph | 65 min |
| Jun 15, 8:13 PM CDT | Severe Thunderstorm Warning | BMX | Cleburne | 77 min |
| Jun 15, 8:23 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock | 67 min |
| Jun 15, 8:30 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Lee, Macon, Tallapoosa | 60 min |
| Jun 15, 8:33 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun | 68 min |
| Jun 15, 8:38 PM CDT | Severe Thunderstorm Warning | BMX | Barbour | 51 min |
| Jun 15, 8:42 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 58 min |
| Jun 15, 8:52 PM CDT | Special Weather Statement | BMX | Talladega | 53 min |
| Jun 15, 8:56 PM CDT | Special Weather Statement | BMX | Pike | 49 min |
| Jun 15, 9:06 PM CDT | Severe Thunderstorm Warning | BMX | Etowah, St. Clair | 54 min |
| Jun 15, 9:12 PM CDT | Special Weather Statement | BMX | Autauga, Elmore, Montgomery | 48 min |
| Jun 15, 9:19 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Bullock, Elmore, Lowndes, Montgomery, Pike | 71 min |
| Jun 15, 9:22 PM CDT | Special Weather Statement | BMX | St. Clair | 53 min |
| Jun 15, 9:35 PM CDT | Special Weather Statement | BMX | Chilton | 40 min |
| Jun 15, 9:46 PM CDT | Special Weather Statement | BMX | Shelby | 44 min |
| Jun 15, 9:51 PM CDT | Special Weather Statement | BMX | Blount | 54 min |
| Jun 15, 10:00 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Dallas, Lowndes, Perry | 23 min |
| Jun 15, 10:32 PM CDT | Special Weather Statement | BMX | Shelby | 43 min |
| Jun 15, 11:15 PM CDT | Special Weather Statement | BMX | Marengo | 30 min |
| Jun 15, 11:45 PM CDT | Special Weather Statement | BMX | Marengo | 30 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.